# SDR AWXA9700636

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C36745135
- Condition: Corroded
- Location: Bs 966-976
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-23 INSPECTION, FOUND POSSIBLE CORROSION UNDER SKIN PANEL BY SIGNS OF POPPED RIVET HEADS AROUND RT STATIC PORT BELOW STR 20R BS 966 TO 976.  REMOVED AND REPLACED EXTERNAL SKIN AT BS 907 TO 1016, STRINGER 20L TO 25L PER SRM 53-30-04 PAGE 3, PARAGRAPH 5, SRM 51-30-08, 51-20-01, 51-32-05 AND 51-30-02.
